Alert archive / California / Gale Warnings in 2022

Gale Warning 28, NWS Eureka, CA

July 9, 2022

NWS Eureka, CA issued this gale warning at Jul 9, 2022, 2:51 PM PDT. It took effect at Jul 10, 2022, 3:00 PM PDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 9, 2022, 2:51 PM PDT (21:51 UTC)
In effect from
Jul 10, 2022, 3:00 PM PDT
Expired
Jul 11, 2022, 3:00 AM PDT
In force
12 hr
Issued by
NWS Eureka, CA

The text

As transmitted.

682 
WHUS76 KEKA 092151
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
251 PM PDT Sat Jul 9 2022

PZZ475-100600-
/O.CAN.KEKA.SC.Y.0074.000000T0000Z-220711T0000Z/
/O.NEW.KEKA.SC.Y.0075.220709T2200Z-220710T2200Z/
/O.EXT.KEKA.GL.A.0021.220710T2200Z-220711T0400Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
251 PM PDT Sat Jul 9 2022

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PDT SUNDAY...
...GALE WATCH NOW IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY
EVENING...

* WHAT...For the Small Craft Advisory, northwest winds 15 to 25 
  kt with gusts up to 35 kt and seas 4 to 6 feet expected. For 
  the Gale Watch, northwest winds around 25 kt with gusts up to 
  35 kt and seas 6 to 8 feet possible.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...For the Small Craft Advisory, until 3 PM PDT Sunday. 
  For the Gale Watch, from Sunday afternoon through Sunday 
  evening.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

PZZ470-100600-
/O.EXT.KEKA.SC.Y.0074.220710T0400Z-220710T2200Z/
/O.UPG.KEKA.GL.A.0021.220711T0000Z-220711T1200Z/
/O.NEW.KEKA.GL.W.0028.220710T2200Z-220711T1000Z/
Pt St George to Cape Mendocino 10 to 60 nm-
251 PM PDT Sat Jul 9 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO
3 PM PDT SUNDAY...
...GALE WARNING IN EFFECT FROM 3 PM SUNDAY TO 3 AM PDT MONDAY...

* WHAT...For the Gale Warning, north winds 20 to 30 kt with 
  gusts up to 40 kt and seas 7 to 10 feet expected. For the 
  Small Craft Advisory, north winds 15 to 25 kt with gusts up to 
  30 kt and seas 4 to 6 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...For the Gale Warning, from 3 PM Sunday to 3 AM PDT 
  Monday. For the Small Craft Advisory, from 9 PM this evening 
  to 3 PM PDT Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...Gale gusts of up to 40 kts are also 
  expected for the nearshore waters around Pt. St. George from 3PM
  Sunday to 11PM PDT Sunday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ450-100600-
/O.EXT.KEKA.SC.Y.0074.220710T2200Z-220711T2200Z/
Pt St George to Cape Mendocino out 10 nm-
251 PM PDT Sat Jul 9 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM SUNDAY TO 3 PM
PDT MONDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 35 kt and seas 
  5 to 8 feet expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...From 3 PM Sunday to 3 PM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-100600-
/O.CON.KEKA.SC.Y.0074.220710T0400Z-220711T0400Z/
Cape Mendocino to Pt Arena out 10 nm-
251 PM PDT Sat Jul 9 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 9 PM PDT SUNDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 4 to 6 feet expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...From 9 PM this evening to 9 PM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
7 follow-up statements
392 
WHUS76 KEKA 100431
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
931 PM PDT Sat Jul 9 2022

PZZ475-101245-
/O.EXT.KEKA.SC.Y.0075.000000T0000Z-220711T2200Z/
/O.CAN.KEKA.GL.A.0021.220710T2200Z-220711T0400Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
931 PM PDT Sat Jul 9 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT MONDAY...
...GALE WATCH IS CANCELLED...

* WHAT...Northwest winds 15 to 25 kt with local gusts up to 35 kt
  to the lee of Cape Mendocino and seas 7 to 10 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 3 PM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-101245-
/O.CON.KEKA.SC.Y.0074.000000T0000Z-220710T2200Z/
/O.CON.KEKA.GL.W.0028.220710T2200Z-220711T1000Z/
Pt St George to Cape Mendocino 10 to 60 nm-
931 PM PDT Sat Jul 9 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SUNDAY...
...GALE WARNING REMAINS IN EFFECT FROM 3 PM SUNDAY TO 3 AM PDT
MONDAY...

* WHAT...For the Gale Warning, north winds 20 to 30 kt with 
  gusts up to 40 kt and seas 7 to 10 feet expected. For the 
  Small Craft Advisory, north winds 15 to 25 kt with gusts up to 
  30 kt and seas 4 to 6 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...For the Gale Warning, from 3 PM Sunday to 3 AM PDT 
  Monday. For the Small Craft Advisory, until 3 PM PDT Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ455-101245-
/O.EXT.KEKA.SC.Y.0074.000000T0000Z-220711T1000Z/
Cape Mendocino to Pt Arena out 10 nm-
931 PM PDT Sat Jul 9 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT MONDAY...

* WHAT...Northwest winds 15 to 25 kt and seas 4 to 7 feet. Local
  gusts over 35 kt to the lee of Cape Mendocino.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 3 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ450-101245-
/O.CON.KEKA.SC.Y.0074.220710T2200Z-220711T2200Z/
Pt St George to Cape Mendocino out 10 nm-
931 PM PDT Sat Jul 9 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM SUNDAY TO
3 PM PDT MONDAY...

* WHAT...Northwest winds 10 to 20 kt and seas 5 to 8 feet
  expected. Locally stronger winds with gusts over 35 kt near Pt
  St George. 

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...From 3 PM Sunday to 3 PM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
097 
WHUS76 KEKA 100902
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
202 AM PDT Sun Jul 10 2022

PZZ470-101715-
/O.CON.KEKA.SC.Y.0074.000000T0000Z-220710T2200Z/
/O.CON.KEKA.GL.W.0028.220710T2200Z-220711T1000Z/
Pt St George to Cape Mendocino 10 to 60 nm-
202 AM PDT Sun Jul 10 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 AM PDT MONDAY...

* WHAT...For the Gale Warning, north winds 20 to 30 kt with 
  gusts up to 40 kt and seas 7 to 10 feet expected. For the 
  Small Craft Advisory, north winds 15 to 25 kt with gusts up to 
  30 kt and seas 4 to 6 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...For the Gale Warning, from 3 PM this afternoon to 3 AM 
  PDT Monday. For the Small Craft Advisory, until 3 PM PDT this 
  afternoon.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ450-101715-
/O.CON.KEKA.SC.Y.0074.220710T2200Z-220711T2200Z/
Pt St George to Cape Mendocino out 10 nm-
202 AM PDT Sun Jul 10 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 3 PM PDT MONDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 
  5 to 8 feet expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...From 3 PM this afternoon to 3 PM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-101715-
/O.CON.KEKA.SC.Y.0074.000000T0000Z-220711T1000Z/
Cape Mendocino to Pt Arena out 10 nm-
202 AM PDT Sun Jul 10 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and 
  seas 4 to 6 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 3 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-101715-
/O.CON.KEKA.SC.Y.0075.000000T0000Z-220711T2200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
202 AM PDT Sun Jul 10 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 
  6 to 9 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 3 PM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
995 
WHUS76 KEKA 101534
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
834 AM PDT Sun Jul 10 2022

PZZ470-102345-
/O.CON.KEKA.SC.Y.0074.000000T0000Z-220710T2200Z/
/O.CON.KEKA.GL.W.0028.220710T2200Z-220711T1000Z/
Pt St George to Cape Mendocino 10 to 60 nm-
834 AM PDT Sun Jul 10 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 AM PDT MONDAY...

* WHAT...For the Gale Warning, north winds 20 to 30 kt with 
  gusts up to 40 kt and seas 7 to 10 feet expected. For the 
  Small Craft Advisory, north winds 20 to 25 kt with gusts up to 
  30 kt and seas 4 to 6 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...For the Gale Warning, from 3 PM this afternoon to 3 AM 
  PDT Monday. For the Small Craft Advisory, until 3 PM PDT this 
  afternoon.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ450-102345-
/O.CON.KEKA.SC.Y.0074.220710T2200Z-220711T2200Z/
Pt St George to Cape Mendocino out 10 nm-
834 AM PDT Sun Jul 10 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 3 PM PDT MONDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 
  5 to 8 feet expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...From 3 PM this afternoon to 3 PM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-102345-
/O.CON.KEKA.SC.Y.0074.000000T0000Z-220711T1000Z/
Cape Mendocino to Pt Arena out 10 nm-
834 AM PDT Sun Jul 10 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and 
  seas 4 to 7 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 3 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-102345-
/O.CON.KEKA.SC.Y.0075.000000T0000Z-220711T2200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
834 AM PDT Sun Jul 10 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 
  6 to 9 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 3 PM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
687 
WHUS76 KEKA 102159
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
259 PM PDT Sun Jul 10 2022

PZZ470-110600-
/O.EXP.KEKA.SC.Y.0074.000000T0000Z-220710T2200Z/
/O.CON.KEKA.GL.W.0028.220710T2200Z-220711T1000Z/
Pt St George to Cape Mendocino 10 to 60 nm-
259 PM PDT Sun Jul 10 2022

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

* WHAT...North winds 20 to 30 kt with gusts up to 40 kt and seas 
  7 to 10 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 3 AM PDT Monday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ450-110600-
/O.EXT.KEKA.SC.Y.0074.220710T2200Z-220712T0400Z/
Pt St George to Cape Mendocino out 10 nm-
259 PM PDT Sun Jul 10 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT MONDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 35 kt and seas 
  4 to 7 feet expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 9 PM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-110600-
/O.EXT.KEKA.SC.Y.0075.000000T0000Z-220712T2200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
259 PM PDT Sun Jul 10 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT TUESDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 
  7 to 10 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 3 PM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-110600-
/O.CON.KEKA.SC.Y.0074.000000T0000Z-220711T1000Z/
Cape Mendocino to Pt Arena out 10 nm-
259 PM PDT Sun Jul 10 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 4 to 6 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 3 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
876 
WHUS76 KEKA 102331
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
431 PM PDT Sun Jul 10 2022

PZZ470-110745-
/O.CON.KEKA.GL.W.0028.000000T0000Z-220711T1000Z/
Pt St George to Cape Mendocino 10 to 60 nm-
431 PM PDT Sun Jul 10 2022

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

* WHAT...North winds 20 to 30 kt with gusts up to 40 kt and seas 
  7 to 10 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 3 AM PDT Monday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ450-110745-
/O.CON.KEKA.SC.Y.0074.000000T0000Z-220712T0400Z/
Pt St George to Cape Mendocino out 10 nm-
431 PM PDT Sun Jul 10 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT MONDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 35 kt and seas 
  4 to 7 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 9 PM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-110745-
/O.CON.KEKA.SC.Y.0074.000000T0000Z-220711T1000Z/
Cape Mendocino to Pt Arena out 10 nm-
431 PM PDT Sun Jul 10 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 4 to 6 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 3 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-110745-
/O.CON.KEKA.SC.Y.0075.000000T0000Z-220712T2200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
431 PM PDT Sun Jul 10 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
TUESDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 
  7 to 10 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 3 PM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
858 
WHUS76 KEKA 110325
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
825 PM PDT Sun Jul 10 2022

PZZ470-111000-
/O.CON.KEKA.GL.W.0028.000000T0000Z-220711T1000Z/
Pt St George to Cape Mendocino 10 to 60 nm-
825 PM PDT Sun Jul 10 2022

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

* WHAT...North winds 20 to 30 kt with gusts up to 40 kt and seas 
  7 to 11 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 3 AM PDT Monday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ450-111130-
/O.CON.KEKA.SC.Y.0074.000000T0000Z-220712T0400Z/
Pt St George to Cape Mendocino out 10 nm-
825 PM PDT Sun Jul 10 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT MONDAY...

* WHAT...Steep seas 5 to 7 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 9 PM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-111000-
/O.CON.KEKA.SC.Y.0074.000000T0000Z-220711T1000Z/
Cape Mendocino to Pt Arena out 10 nm-
825 PM PDT Sun Jul 10 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  steep seas 4 to 7 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 3 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-111130-
/O.CON.KEKA.SC.Y.0075.000000T0000Z-220712T2200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
825 PM PDT Sun Jul 10 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
TUESDAY...

* WHAT...North winds 20 to 30 kt with gusts up to 35 kt and steep
  seas 7 to 10 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 3 PM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
052 
WHUS76 KEKA 110936
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
236 AM PDT Mon Jul 11 2022

PZZ470-111745-
/O.EXP.KEKA.GL.W.0028.000000T0000Z-220711T1000Z/
/O.EXB.KEKA.SC.Y.0074.220711T1000Z-220712T2200Z/
Pt St George to Cape Mendocino 10 to 60 nm-
236 AM PDT Mon Jul 11 2022

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PDT TUESDAY...

* WHAT...North winds 20 to 30 kt with a few gusts up to 35 kt and
  seas 8 to 13 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 3 PM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-111045-
/O.EXP.KEKA.SC.Y.0074.000000T0000Z-220711T1000Z/
Cape Mendocino to Pt Arena out 10 nm-
236 AM PDT Mon Jul 11 2022

...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS
MORNING...

$$

PZZ450-111600-
/O.EXT.KEKA.SC.Y.0074.000000T0000Z-220711T1600Z/
Pt St George to Cape Mendocino out 10 nm-
236 AM PDT Mon Jul 11 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THIS
MORNING...

* WHAT...Steep seas 5 to 8 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 9 AM PDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-111745-
/O.CON.KEKA.SC.Y.0075.000000T0000Z-220712T2200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
236 AM PDT Mon Jul 11 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
TUESDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 7 to 10 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 3 PM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this gale warning went out at Jul 9, 2:49 AM PDT, 12 hours 2 minutes earlier.

Area forecast discussion, Jul 9, 2:49 AM PDT, 12 hours 2 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
249 AM PDT Sat Jul 9 2022

.SYNOPSIS...A thin layer of stratus will persist along the coast
through Sunday with warming temperatures in the interior. Triple
digit temperatures will peak on Monday with even the coast clearing
out to reach the 70s. Slightly milder weather is expected by mid
next week.

&&

.DISCUSSION...A shallow marine layer has again formed overnight
brining fog and stratus to the immediate coast. The ACV profiler
shows the marine layer only extending to about 1000 feet, preventing
stratus from spreading inland beyond the Eel river valley. That
said, an upper level trough moving overhead has started to lift the
marine layer with visibilities sporadically improving along the coast.
This could bring stratus up just above 1000 feet by sunrise.

Heading into the day, much of the coast north of Cape Mendocino will
stay socked in with marine air. Aided by northwest winds, most of
the coast should stay in the mid 60s all day. That said, strong
heating and lingering lift from the trough should allow for at
least sporadic clearing in the afternoon, especially away from
Humboldt Bay. Upper level ridging will will start to ramp up today
with accelerating warming in the interior. Some of the hottest
valleys of Trinity county could graze 100 this afternoon with other
hot valleys likely to reach into the low 90s. Skies will stay clear
in the interior save for some afternoon cumulus clouds over the high
terrain. Heat aloft will further strengthen and compress the marine
inversion, bringing back a thin band of stratus and fog to the
immediate coast by early evening, especially around Humboldt Bay.

As ridging continues to build over California, hot interior
temperatures are expected to crest Monday with Valleys in Mendocino
and Lake counties expected to reach into the low 100s. Much of
Trinity County could reach above 105 with triple digit temperatures
reaching as far west as Hoopa. More coastal valleys in Humboldt and
Del Norte can expect highs in the 90s. Even along the coast, a
narrow and compressed marine layer, weakened by the shunting of
northwest winds off shore, could allow for quick clearing and
warming into the low 70s early Monday afternoon.

NBM has continued to trend higher today, especially in Lake county
and along the Russian river valley. Still, NBM does not seem to
reflect warm air aloft over these more southern areas, so manual
adjustments have remained over that area. Most of interior is
covered in moderate heat risk Monday afternoon with most hot valleys
highlighting with at least some areas of high heat risk. A heat
advisory has been hoisted for Trinity county where temperatures are
about 15 degrees above normal and high heat risk areas are most
extensive. A similar case could be made for eastern Mendocino and
Lake counties and possibly the Trinity river up to Hoopa. NBM,
however, remains much more uncertain in these areas, so have held
off on any further products for now.

All cluster ensemble members push the ridge axis east by mid week,
likely lowering temperatures a few degrees compared to Monday but
still remaining solidly above normal. Another round of troughing
offshore midweek should lift the marine layer and bring some marine
moisture back inland, but models currently show relatively dry
conditions with overnight RH recoveries around 60 percent no more
than a few miles from the pacific. The GEFS indicates the
possibility of some monsoon moisture wrapping around the ridge,
bringing a slight thunder threat to the interior. The strongest
threat is on Tuesday with a narrow moisture band around 500m and
areas of CAPE exceeding 250 J/Kg in Trinity and eastern Humboldt
counties. The moisture profile, however, is marginal at best, so
current thunder risk is low. Most cluster ensemble members show a
more mild, troughy pattern building through the week. /JHW

&&

.AVIATION...A typical marine layer evolution is forecast to occur
today, with generally IFR ceilings and visibility along the coast
improving during mid to late afternoon, which may include a brief
period of clouds mixing out completely. The marine layer is then
forecast to deepen and saturate this evening while simultaneously
penetrating inland. Low ceilings and visibility reductions will be
probable in the vicinity of KACV and KCEC as a result. Elsewhere,
VFR conditions will prevail during much of the next 24 hours across
interior valleys and mountains.

Garner

&&

.MARINE...Northerly winds are forecast to gradually strengthen
today, and then increase further on Sunday as interior temperatures
begin to warm up. Small craft wind speeds will be highly probable
across the outer waters, and a period of gales will also be possible
Sunday evening and night. In addition, steep and hazardous short
period seas will impact the near-shore waters, which has prompted
the issuance of a small craft advisory for marine zone 450.
Otherwise, a hot airmass is forecast to expand across the coast
during Monday, which will aid in shunting strong north winds well
offshore. North winds will then restrengthen near-shore during mid
to late next week.

Garner

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
     Heat Advisory from 10 AM to 8 PM PDT Monday for CAZ107-108.

NORTHWEST CALIFORNIA COASTAL WATERS...
     Small Craft Advisory from 9 PM this evening to 9 PM PDT
     Sunday for PZZ455.

     Small Craft Advisory from 11 AM Sunday to 5 AM PDT Monday
     for PZZ450.

     Gale Watch from Sunday afternoon through late Sunday night
     for PZZ470-475.

     Small Craft Advisory from 9 PM this evening to 5 PM PDT
     Sunday for PZZ470.

     Small Craft Advisory from 2 PM this afternoon to 5 PM PDT
     Sunday for PZZ475.

&&

Visit us at https://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka

For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.png
Hazardous weather outlook, Jul 9, 2:39 AM PDT, 12 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Eureka CA
239 AM PDT Sat Jul 9 2022

CAZ101>106-109>115-100945-
Coastal Del Norte-Del Norte Interior-Northern Humboldt Coast-
Southwestern Humboldt-Northern Humboldt Interior-
Southern Humboldt Interior-Mendocino Coast-
Northwestern Mendocino Interior-Northeastern Mendocino Interior-
Southwestern Mendocino Interior-Southeastern Mendocino Interior-
Northern Lake-Southern Lake-
239 AM PDT Sat Jul 9 2022

This Hazardous Weather Outlook is for northwest California.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

CAZ107-108-100945-
Northern Trinity-Southern Trinity-
239 AM PDT Sat Jul 9 2022

...HEAT ADVISORY IN EFFECT FROM 10 AM TO 8 PM PDT MONDAY...

This Hazardous Weather Outlook is for northwest California.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 2:17 AM PDTGale WatchEKA19 hr
Jul 9, 2:38 AM PDTHeat AdvisoryEKADel Norte, Humboldt, Lake, Mendocino, Trinity65 hr
Jul 9, 2:51 PM PDTSmall Craft AdvisoryEKA16 days

Nearby

Gale Warnings in California, 2022Every gale warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.